On the properties of optimal control for linear processes with time-lag
Diskretnyj analiz i issledovanie operacij, no. 13 (1974), pp. 32-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1974_13_a3,
author = {V. I. Denisov},
title = {On the properties of optimal control for linear processes with time-lag},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {32--39},
year = {1974},
number = {13},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1974_13_a3/}
}
V. I. Denisov. On the properties of optimal control for linear processes with time-lag. Diskretnyj analiz i issledovanie operacij, no. 13 (1974), pp. 32-39. http://geodesic.mathdoc.fr/item/DA_1974_13_a3/